# SDR USAA2013071500001

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 18,026 hours, 2,354 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IN AFT LT STORAGE COMPARTMENT, THE TRIGGER MECHANISMIS INOP. MX REPLACED AFT LT STORAGE COMPARTMENT MEGAPHONE.
